# SDR IPXA2018101204876

- Difficulty date: October 10, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 59,610 hours, 15,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TEST, THE EMERGENCY LIGHT,  AN ALERT  EMERGENCY LIGHT BATTERY 1 LOW.   REPLACED BATTERY PACK IAW AMM 33-51-01, OPS CHECKED GOOD.
